Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 5, Pages 700–705 (Mi msb1628)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Fourier transformation as a dense-imbedding operator

V. V. Shevchik


Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 67:1, 143–148

Bibliographic databases:

UDC: 513.881
MSC: Primary 42A38, 46E30; Secondary 47B38, 47B05
Received: 08.10.1987

Citation: V. V. Shevchik, “On the Fourier transformation as a dense-imbedding operator”, Mat. Sb., 180:5 (1989), 700–705; Math. USSR-Sb., 67:1 (1990), 143–148

Citation in format AMSBIB
\Bibitem{She89}
\by V.~V.~Shevchik
\paper On the Fourier transformation as a~dense-imbedding operator
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 5
\pages 700--705
\mathnet{http://mi.mathnet.ru/msb1628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1007470}
\zmath{https://zbmath.org/?q=an:0699.42005|0683.42012}
\transl
\jour Math. USSR-Sb.
\yr 1990
\vol 67
\issue 1
\pages 143--148
\crossref{https://doi.org/10.1070/SM1990v067n01ABEH001188}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ED88000008}


Linking options:
  • http://mi.mathnet.ru/eng/msb1628
  • http://mi.mathnet.ru/eng/msb/v180/i5/p700

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kucher, A. M. Plichko, “ON STRICT SINGULARITY OF LOCALLY INTEGRAL OPERATORS ON Banach FUNCTION SPACES”, Quaestiones Mathematicae, 20:4 (1997), 549  crossref  mathscinet  zmath
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:175
    Full text:70
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021